Ask The Doctor > Questions & Answers > Testicular pain after long biek ride

Testicular pain after long biek ride

Patient: Sir,after a long bike ride on indian roads i got testicular pain,but pain reduced in 2, 3 days. A month after this now i feel some very mild pain again(i stopped long riding).no swelling or bleeding.is this a serious issue?

 

 

Doctor: Thanks for your question.There could be simply some mechanical cause if it is only mild pain in the scrotum with no swelling or bleeding. You can take some analgesic -anti-inflammatory combination medicine (like Diclofenac) If it does not work then you will need to be investigated which will include a complete blood count to see if there is an infection and doppler to see if there is a torsion of testes.Hope this helps.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment